RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 999–1009 (Mi zvmmf8286)  

On the calculation of a critical radius of a shelled sphere

V. P. Gorelov, V. I. Il'in

Moscow

Full text: PDF file (1049 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 175–184

Bibliographic databases:

UDC: 517.9:621.039
MSC: Primary 74K15; Secondary 74K25
Received: 19.02.1975
Revised: 15.08.1975

Citation: V. P. Gorelov, V. I. Il'in, “On the calculation of a critical radius of a shelled sphere”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 999–1009; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 175–184

Citation in format AMSBIB
\Bibitem{GorIli77}
\by V.~P.~Gorelov, V.~I.~Il'in
\paper On the calculation of a critical radius of a shelled sphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 999--1009
\mathnet{http://mi.mathnet.ru/zvmmf8286}
\zmath{https://zbmath.org/?q=an:0371.73035}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 175--184
\crossref{https://doi.org/10.1016/0041-5553(77)90114-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8286
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p999

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020